MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS BASIXCOMPAK¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC

MERIT MEDICAL SYSTEMS BASIXCOMPAK¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Catalog Number IN4130/JPH
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that upon inflating and deflating the stenosis within the patient with the device, the entire plunger came out.Another device was used to complete the procedure.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and 1 similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.

Brand Name
BASIXCOMPAK¿
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22055282
Report Number3011642792-2025-00086
Device Sequence Number4122729
Product Code DXT
UDI-Device Identifier00884450860953
UDI-Public00884450860953
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K884913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/JPH
Device Lot NumberI3098958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown